# SDR AALA2018110659046

- Difficulty date: October 12, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER SUPPORT BETWEEN FRAMES 68 TO 69, STRINGER 23L, IN THE AFT GALLEY.  REPAIRED LOWER SUPPORT IAW SRM 53-41-14-300-001, FIGURE 20101, PRINCIPLE 5.
